# SDR SWAA064605

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 38,243 hours, 32,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26685
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT WING NR 1 L/E SLAT CRACKED AT  LOWER AFT CORNER.  REPAIRED SLAT PER SWA EA.
